# SDR DALA2020121004045

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,365 hours, 28,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE R2 DOOR SLIDE ARMING HANDLE DISARMED AND WON'T REARM DOOR INDICATOR CLOSED AND PRESSURIZATION NORMAL.  CORRECTIVE ACTION: PERFORMED OPERATIONS CHECK, NO DEFECTS NOTED UPON TEST.
